# SDR UIEA2013013000038

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 355 hours, 90 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Condition: False Indication
- Location: Oil Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL QTY DROPPED TO 7 AT 4+30 IN FLT, RECOVERED TO 10 OVER NEXT 2 HRS AC BLOCK IN 20 AT FLT TERMINATION.   EICAS INDICATION AT BLOCK IN READS 19QTS CAP CHECK OIL INDICATION SHOWS FULL ADDED 1QT, IAW AMM 79-31-00 C/W ENGINE, INSPECTION FOR OIL LEAKAGE IAW AMM TASK 79-00-206-004, NO OIL LEAKAGE NOTED MCC NOTIFIED.
